MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES SOFT / FIBRA® CLAMP INSERT; CLAMP, VASCULAR

APPLIED MEDICAL RESOURCES SOFT / FIBRA® CLAMP INSERT; CLAMP, VASCULAR
Model Number G-8650
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluations.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: aortic valve replacement event description: it was identified during aortic blockade.There was no clinical impact to the patient.While the insert was being used for aortic blockade, it was identified that the rubber part of the product detached from the product by the surgeon.The detachment did not affect the blockade, and the procedure was successfully completed with the continuous use of the insert.The product in question will be returned to you for your investigation.Additional information provided on 25feb2026: one unit malfunctioned.The detachment was only partial.So, the insert didn't fall off.Intervention: the device was used continuously.Patient status: this event didn't affect the procedure, which means the patient wasn't affected.

Brand Name
SOFT / FIBRA® CLAMP INSERT
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24729894
Report Number2027111-2026-00465
Device Sequence Number18704375
Product Code DXC
UDI-Device Identifier00607915111281
UDI-Public(01)00607915111281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG-8650
Device Catalogue Number100063401
Device Lot Number1477991
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown